MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS ABUTMENT; REGULAR EMERGENCE 3INONE ABUTMENT

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS ABUTMENT; REGULAR EMERGENCE 3INONE ABUTMENT
Model Number PGREA
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes six (6) malfunction event.A review of the events involved the abutment fractured.No patient adverse events were reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS ABUTMENT
Common Device Name
REGULAR EMERGENCE 3INONE ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key23413692
Report Number1060818-2025-07334
Device Sequence Number10407777
Product Code NHA
UDI-Device Identifier00847236005313
UDI-Public00847236005313
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPGREA
Device Catalogue NumberPGREA
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown